Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 8, Pages 485-496
http://dx.doi.org/10.1155/S016117120100240X

The game of Double-Silver on intervals

Department of Mathematics and Computer Science, Concordia College, Moorhead 56562, MN, USA

Received 29 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gerald A. Heuer, “The game of Double-Silver on intervals,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 8, pp. 485-496, 2001. https://doi.org/10.1155/S016117120100240X.